Periodic solutions of hamiltonian systems of 3-body type
Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 6, p. 561-649
@article{AIHPC_1991__8_6_561_0,
     author = {Bahri, Abbes and Rabinowitz, Paul-H.},
     title = {Periodic solutions of hamiltonian systems of 3-body type},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {6},
     year = {1991},
     pages = {561-649},
     zbl = {0745.34034},
     mrnumber = {1145561},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1991__8_6_561_0}
}
Bahri, A.; Rabinowitz, P. H. Periodic solutions of hamiltonian systems of 3-body type. Annales de l'I.H.P. Analyse non linéaire, Volume 8 (1991) no. 6, pp. 561-649. http://www.numdam.org/item/AIHPC_1991__8_6_561_0/

[1] H. Poincaré, Les méthodes nouvelles de la mécanique céleste, Libr. Albert Blanchard, Paris, 1987.

[2] A. Bahri and P.H. Rabinowitz, A Minimax Method for a Class of Hamiltonian Systems with Singular Potentials, J. Functional Anal., Vol. 82, 1989, pp. 412-428. | MR 987301 | Zbl 0681.70018

[3] A. Ambrosetti and V. Coti-Zelati, Critical Points with Lack of Compactness and Applications to Singular Hamiltonian Systems (to appear). | MR 1281984

[4] M. Degiovanni, F. Giannoni and A. Marino, Periodic Solutions of Dynamical Systems with Newtonian Type Potentials, in Periodic Solutions of Hamiltonian Systems and Related Topics, P. H. RABINOWITZ et al., Vol. 29, pp. 111-115, NATO ASI Series, Reidel, Dordrecht, 1987. | MR 920613 | Zbl 0632.34038

[5] W.B. Gordon, Conservative Dynamical Systems Involving Strong Forces, Trans. Am. Math. Soc., Vol. 204, 1975, pp. 113-135. | MR 377983 | Zbl 0276.58005

[6] C. Greco, Periodic Solutions of a Class of Singular Hamiltonian Systems, Nonlinear Analysis: TMA, Vol. 12, 1988, pp. 259-270. | MR 928560 | Zbl 0648.34048

[7] A. Marino and G. Prodi, Metodi perturbativi nella teoria di Morse, Boll. Un. Mat. Ital., Vol. 11, 1975, pp. 1-32. | MR 418150 | Zbl 0311.58006

[8] A. Bahri, Thèse de Doctorat d'État, Univ. P. and M. Curie, Paris, 1981.

[9] A. Bahri and H. Berestycki, Forced vibrations of superquadratic Hamiltonian systems, Acta Math, Vol. 152, 1984, pp. 143-197. | MR 741053 | Zbl 0592.70027

[10] Borsuk, Shape Theory, | Zbl 0317.55006

[11] D. Sullivan and M. Vigué-Poirier, The Homology Theory of the Closed Geodesic Problem, J. Diff. Geom., Vol. 11, 1976, pp. 633-644. | MR 455028 | Zbl 0361.53058

[12] A. Dold, Lectures on Algebraic Topology, Springer-Verlag, Heidelberg, 1972. | MR 415602 | Zbl 0234.55001

[13] P.H. Rabinowitz, Periodic Solutions for Some Forced Singular Hamiltonian Systems, (to appear), Festschift in honor of Jürgen Moser. | MR 1039360 | Zbl 0790.70019

[14] C.C. Conley, Isolated Invariant Sets and the Morse Index, C.B.M.S. Regional Conference Series in Math, # 38, Am. Math. Soc., Providence R. I., 1978. | MR 511133 | Zbl 0397.34056

[15] A. Bahri, (to appear).

[16] M.W. Hirsch, Differential Topology, Springer-Verlag, 1976. | MR 448362 | Zbl 0356.57001

[17] E. Spanier, Algebraic Topology, McGraw-Hill, 1966. | MR 210112 | Zbl 0145.43303

[18] W. Klingenberg, Lectures on Closed Goedesics, Springer-Verlag, 1978. | MR 478069 | Zbl 0397.58018

[19] I. Ekeland, Une théorie de Morse pour les systèmes Hamiltoniens convexes, Ann. Inst. H. Poincaré: Analyse non linéaire, Vol. 1, 1984, pp. 19-78. | Numdam | MR 738494 | Zbl 0537.58018

[20] A. Bahri and B.M. D'Oonofrio, (to appear).